# SDR AALA200800967

- Difficulty date: April 15, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AFT OVERWING EMERGENCY LIGHT ARROW EXIT SIGN PLACARD DAMAGED.  REPLACED PLACARD FOR AFT OVERWING EMERGENCY LIGHT ARROW EXIT SIGN PLACARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
